advertisement
Question
Posted by: sarah | 2009-04-09

pill and antibiotics

hi.
i have been using yasmin for over a year now. I went to the doctor today because i have an ingrown toenail and she sad she was going to put me on antibiotics and cream as it was septic. im supposed to take 4 tablets a day for 5 days. she said it will affect the effectiveness of my pill during this time but i was wondering if you could tell me how long will this be for? and when will my pill(yasmin) be working again properly? will it have a bad affect?
please advise.
thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You should use extra precautions while taking the antibiotics and for two weeks after completing the course.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement